MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, CEMENTED 10MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, CEMENTED 10MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 302-01-10
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient underwent a right shoulder replacement.Subsequently, the patient reported pain during movement of their shoulder.Patient was admitted for scheduled surgery for revision of the right shoulder prosthesis.The stem was fully mobilized, and the glenosphere was removed.The metal back demonstrated excellent stability.The medullary canal was then prepared, and a new glenosphere and cemented stem were implanted.The implant exhibited excellent stability following placement.No further information is available.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, CEMENTED 10MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key25666587
Report Number1038671-2026-00813
Device Sequence Number14894120
Product Code KWS
UDI-Device Identifier10885862081995
UDI-Public10885862081995
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2023
Device Catalogue Number302-01-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/30/2026
Date Device Manufactured10/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexFemale